Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on $ S$-numbers


Author: W. J. LeVeque
Journal: Proc. Amer. Math. Soc. 4 (1953), 189-190
MSC: Primary 10.0X
MathSciNet review: 0054659
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Koksma, Diophantische Approximationen, Berlin, 1936.
  • [2] A. Khintchine, Zwei Bemerkungen zu einer Arbeit des Herrn Perron, Math. Z. 22 (1925), no. 1, 274–284 (German). MR 1544723, 10.1007/BF01479606
  • [3] Kurt Mahler, Über das Maß der Menge aller 𝑆-Zahlen, Math. Ann. 106 (1932), no. 1, 131–139 (German). MR 1512754, 10.1007/BF01455882
  • [4] J. F. Koksma, Über die Mahlersche Klasseneinteilung der transzendenten Zahlen und die Approximation komplexer Zahlen durch algebraische Zahlen, Monatsh. Math. Phys. 48 (1939), 176–189 (German). MR 0000845
  • [5] I. Kubilyus, On the application of I. M. Vinogradov’s method to the solution of a problem of the metric theory of numbers, Doklady Akad. Nauk SSSR (N.S.) 67 (1949), 783–786 (Russian). MR 0030984
  • [6] N. I. Fel′dman, The approximation of certain transcendental numbers. I. Approximation of logarithms of algebraic numbers, Izvestiya Akad. Nauk SSSR. Ser. Mat. 15 (1951), 53–74 (Russian). MR 0039768

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054659-2
Article copyright: © Copyright 1953 American Mathematical Society